Skip Navigation
Skip to contents

JYMS : Journal of Yeungnam Medical Science

OPEN ACCESS
SEARCH
Search

Author index

Page Path
HOME > Browse Articles > Author index
Search
Jin Young Huh 2 Articles
Budd-Chiari syndrome with antiphospholipid syndrome and systemic lupus erythematosus in a patient with Klinefelter's syndrome
Mingee Lee, Jin Young Huh, Ji Hyang Lee, Sun myoung Kang, Jae Yong Lee, Oh Chan Kwon, Eun Na Kim, Jihun Kim, Danbi Lee
Yeungnam Univ J Med. 2017;34(2):260-264.   Published online December 31, 2017
DOI: https://doi.org/10.12701/yujm.2017.34.2.260
  • 1,870 View
  • 5 Download
AbstractAbstract PDF
Klinefelter's syndrome is the most common congenital abnormality that causes primary hypogonadism. It is associated with diseases that predominantly affect women, such as systemic lupus erythematosus (SLE), and it can sometimes cause veno-occlusive disease. We experienced a case of Budd-Chiari syndrome (BCS) in a 33-year-old man with Klinefelter's syndrome presented with hematemesis and edema in both lower extremities. The clinical and laboratory findings were compatible with SLE, antiphospholipid syndrome, and BCS. To the best of our knowledge, this is the first case report to describe a simultaneous presentation of these four clinical syndromes in a single patient.
Ceftizoxime-induced immune hemolytic anemia associated with multi-organ failure
Jin Young Huh, Ari Ahn, Hyungsuk Kim, Seog Woon Kwon, Sujong An, Jae Yong Lee, Byoung Soo Kwon, Eun Hye Oh, Do Hyun Park, Jin Won Huh
Yeungnam Univ J Med. 2017;34(1):123-127.   Published online June 30, 2017
DOI: https://doi.org/10.12701/yujm.2017.34.1.123
  • 2,225 View
  • 16 Download
  • 1 Citations
AbstractAbstract PDF
Drug-induced immune hemolytic anemia (DIIHA) is a rare side effect of drugs. DIIHA may cause a systemic inflammatory response that results in acute multi-organ failure and death. Ceftizoxime belongs to the class of third generation cephalosporins, which are the most common drugs associated with DIIHA. Herein, we present a case of a 66-year-old man who developed fatal DIIHA after receiving a second dose of ceftizoxime. He was admitted to receive photodynamic therapy. He had a history of a single parenteral dose of ceftizoxime 3 months prior to admission. On the day of the procedure — shortly after the infusion of ceftizoxime — the patient's mental status was altered. The blood test results revealed hemolysis. Oliguric acute kidney injury developed, and continuous renal replacement therapy had to be applied. On the suspicion of DIIHA, the patient underwent plasmapheresis. Diagnosis was confirmed by a detection of drug-dependent antibody with immune complex formation. Although his hemolysis improved, his liver failure did not improve. He was eventually discharged to palliative care, and subsequently died.

Citations

Citations to this article as recorded by  
  • Laboratory Workup of Drug-Induced Immune Hemolytic Anemia
    Hyunjin Nah, Hyun Ok Kim
    The Korean Journal of Blood Transfusion.2018; 29(1): 18.     CrossRef

JYMS : Journal of Yeungnam Medical Science